# SDR DALA2021013100575

- Difficulty date: January 29, 2021
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 76,606 hours, 24,215 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION & TOOL MARKS WERE FOUND AFFECTING HOLES 1-18, COMMON TO WING SKIN AND DRAG FITTINGS.  REPAIRED PER ERA 589726-14.
